topical retinoids on accutane
Posted 13 April 2009 - 03:33 PM
I am currently on a course of accutane for acne - mild facial and mild to severe body acne, both persistent for over ten years. (60 mgs a day -165 lbs) I have done a ton of research and would like to think that I am pretty knowledgeable about acne treatments. During my research I have read about the many benefits topical retinoids can have on skin. I am in my late twenties and starting to see the affects of many, many years in the sun. The sun and ocean seemed to be the only thing that would temporarily clear up my acne, but little did I know how it would negatively affect my skin in the long run. I now attribute the persistence of my acne to over exposure to the sun. Anyway, I am experiencing mild side effects from the acctuane, which are easily warded off with good moisturizers. I am also starting to see great results accutane and am confident that I will be cleared up in two months when I am done. I have read about a renowned dermatologist ( Nia Tezerakis) who keeps her accutane patients on topical retinoids. I plan to use them when I am done with my course, but I was wondering if anyone had any experience or knowledge with using them while on accutane. I plan to have this conversation with my md as well. Just thought I would poll this knowledgeable crowd. Thanks!
Posted 13 April 2009 - 03:48 PM
Posted 23 April 2012 - 12:09 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users